# SDR SWIA2021070959352

- Difficulty date: May 8, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 CROSS BEAM CENTER TOP SPLICE STRAP FOUND CORRODED.     (C-CHECK RO 7/7/2021)    REMOVED AND REPLACED NEW FS 280.00  CROSSBEAM CENTER TOP PLACE STRAP REF CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-13-001-001-A01 AND CRJ900 DGW CC670-34010 REV -K COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M337. SEE CONTINUE CARD FOR MORE DETAILS
